MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The equipment was received in vyaire medical facility.A service technician verified the reported "internal leak" problem.Service technician performed circuit leak test and heard a leak while occluding the wye.Unit failed the test and gave a check for leaks message.It was seen that the diaphragm was improperly installed in the exhalation port.Replaced the diaphragm with a new one and passed the circuit leak test at 9.3 lpm.Root cause is the improperly installed diaphragm.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that enve ventilator have internal leak.As of this time, there is no information about patient involvement associated in this reported event.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11042194
Report Number2021710-2020-13051
Device Sequence Number19091034
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20130619
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1